Alert archive / Missouri / Wind Advisories in 2020
Wind Advisory 6, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Apr 12, 2020, 4:09 AM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 12, 2020, 1:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 4:09 AM CDT (09:09 UTC)
- In effect from
- Apr 12, 2020, 1:00 PM CDT
- Expired
- Apr 13, 2020, 3:56 AM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2123 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
431 WWUS73 KEAX 120909 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 409 AM CDT Sun Apr 12 2020 KSZ025-057-060-102>105-MOZ001-002-011>013-020>023-028>033-037>040- 043>046-053-054-121715- /O.NEW.KEAX.FZ.W.0003.200413T0300Z-200413T1500Z/ /O.NEW.KEAX.WI.Y.0006.200412T1800Z-200413T0900Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan- Clinton-Caldwell-Livingston-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 409 AM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT MONDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT MONDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27 expected. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...For the Freeze Warning, from 10 PM this evening to 10 AM CDT Monday. For the Wind Advisory, from 1 PM this afternoon to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ MOZ003>008-014>017-024-025-121715- /O.NEW.KEAX.WI.Y.0006.200412T1800Z-200413T0900Z/ Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy- Sullivan-Adair-Linn MO-Macon- Including the cities of Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Brookfield, Marceline, Macon, and La Plata 409 AM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north central, northeast and northwest Missouri. * WHEN...From 1 PM this afternoon to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
185 WWUS73 KEAX 121935 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 235 PM CDT Sun Apr 12 2020 KSZ025-057-060-102>105-MOZ001-002-011>013-020>023-028>033-037>040- 043>046-053-054-131000- /O.CON.KEAX.FZ.W.0003.200413T0300Z-200413T1500Z/ /O.CON.KEAX.WI.Y.0006.000000T0000Z-200413T0900Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan- Clinton-Caldwell-Livingston-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 235 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT MONDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...For the Freeze Warning, from 10 PM this evening to 10 AM CDT Monday. For the Wind Advisory, from 1 PM this afternoon to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MOZ003>008-014>017-024-025-130900- /O.CON.KEAX.WI.Y.0006.000000T0000Z-200413T0900Z/ Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy- Sullivan-Adair-Linn MO-Macon- Including the cities of Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Brookfield, Marceline, Macon, and La Plata 235 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north central, northeast and northwest Missouri. * WHEN...From 1 PM this afternoon to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
666 WWUS73 KEAX 130856 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 356 AM CDT Mon Apr 13 2020 KSZ025-057-060-102>105-MOZ001-002-011>013-020>023-028>033-037>040- 043>046-053-054-131700- /O.CAN.KEAX.WI.Y.0006.000000T0000Z-200413T0900Z/ /O.NEW.KEAX.FZ.W.0004.200414T0400Z-200414T1500Z/ /O.CON.KEAX.FZ.W.0003.000000T0000Z-200413T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan- Clinton-Caldwell-Livingston-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 356 AM CDT Mon Apr 13 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 28. For the second Freeze Warning, sub-freezing temperatures as low as 29 expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...For the first Freeze Warning, until 10 AM CDT this morning. For the second Freeze Warning, from 11 PM this evening to 10 AM CDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MOZ014-024-025-131700- /O.CAN.KEAX.WI.Y.0006.000000T0000Z-200413T0900Z/ /O.NEW.KEAX.FZ.W.0004.200414T0400Z-200414T1500Z/ Daviess-Linn MO-Macon- Including the cities of Gallatin, Jamesport, Brookfield, Marceline, Macon, and La Plata 356 AM CDT Mon Apr 13 2020 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Daviess, Linn MO and Macon Counties. * WHEN...From 11 PM this evening to 10 AM CDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MOZ003>008-015>017-131000- /O.CAN.KEAX.WI.Y.0006.000000T0000Z-200413T0900Z/ Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Grundy-Sullivan- Adair- Including the cities of Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Trenton, Milan, Green City, and Kirksville 356 AM CDT Mon Apr 13 2020 ...WIND ADVISORY IS CANCELLED... Winds have decreased, therefore the advisory is no longer needed. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Apr 12, 12:30 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 12, 12:30 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1230 AM CDT Sun Apr 12 2020 .Discussion... Issued at 237 PM CDT SAT APR 11 2020 Precipitation has largely shifted east out of the forecast area as of early this afternoon. In the wake of morning convection, partially cleared skies and breezy southwesterly winds allowed for temperatures to quickly warm into the 60s and low 70s across the western half of the CWA. With continued moisture transport, clouds have quickly filled back into the area over the past couple of hours, likely limiting temperatures from warming only a few more degrees for the remainder of the afternoon. Attention turns to an area of surface convergence expected to evolve early this evening near the I-70 corridor of eastern Kansas into western Missouri. This zone will be the most probable area for convection to develop around/just after sunset, gradually moving/expanding east-northeastward. Thunderstorms will be an environment supportive of some severe potential in the form of large hail and gusty winds, with the greatest chance of severe weather over eastern Kansas and western Missouri. Eastward extent of instability will fall out rather abruptly, so expect convection to weaken as storms develop/move east of the KC Metro. This general area of convection will shift east of the area prior to sunrise, and outside of a few scattered showers, may see a lull in activity moving into Sunday morning. This will change as additional convection forms along/behind a slowly moving cold front and the approach of strong large scale ascent associated with the primary upper low ejecting into the Ozark Plateau. While the entire warm sector will have an environment to support thunderstorms, the best instability is projected to remain SW of the CWA over SE KS/SW MO, resulting in the most robust convection outside of the forecast area. Still cannot rule out a few storms briefly producing hail up to quarter size. Post-frontal, temperatures will steadily fall and wind speeds will rapidly increase. In fact, Sunday night looks downright unpleasant, with sustained wind speeds of 20-30mph and gusts up to 40mph. Factor in the cool temperatures, wind chills Sunday night into Monday morning will likely be in the teens. && .Aviation...(For the 06Z TAFS through 06Z Sunday Night) Issued at 1228 AM CDT SUN APR 12 2020 Thunderstorm intensity has weaken in the last few hours, but the lightning threat remains for a couple hours north of the Missouri River. MVFR ceilings will move into the area around 08-09Z and stick around through the morning timeframe. Low level moisture advection will continue to lower the clouds with IFR conditions possible after sunset. A cold front will move through the area from 17-20Z tomorrow from the NW to the SE. This front will bring a line of showers and thunderstorms along with a quick wind shift form S to the NW. With that wind shift will be an increase in winds quickly with gusts going from 25kts to 35kts by the afternoon. Winds will be the main impact tomorrow afternoon with possible peak gusts near 40kts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Blair Aviation...Barham
In the hours before
Special weather statement, Apr 11, 11:32 PM CDT, 4 hours 37 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1132 PM CDT Sat Apr 11 2020 KSZ025-120500- Atchison KS- 1132 PM CDT Sat Apr 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATCHISON COUNTY UNTIL MIDNIGHT CDT... At 1132 PM CDT, Doppler radar was tracking a strong thunderstorm near Valley Falls, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Arrington and Cummings. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for northeastern Kansas. LAT...LON 3948 9557 3950 9524 3942 9523 3942 9557 TIME...MOT...LOC 0432Z 261DEG 19KT 3944 9548 CDB
Special weather statement, Apr 11, 11:45 PM CDT, 4 hours 24 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1145 PM CDT Sat Apr 11 2020 KSZ103-120515- Leavenworth KS- 1145 PM CDT Sat Apr 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEAVENWORTH COUNTY UNTIL 1215 AM CDT... At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm over Oskaloosa, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Jarbalo. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for northeastern Kansas. LAT...LON 3931 9518 3934 9503 3915 9501 3916 9518 TIME...MOT...LOC 0444Z 261DEG 18KT 3923 9526 CDB
Special weather statement, Apr 12, 1:59 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
159 AM CDT Sun Apr 12 2020
MOZ037-038-120745-
Lafayette MO-Jackson MO-
159 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE AND EAST
CENTRAL JACKSON COUNTIES UNTIL 245 AM CDT...
At 159 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grain Valley, moving east at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Independence, Lee's Summit, Blue Springs, Grain Valley, Oak Grove,
Odessa, Lake Lotawana, Lake Tapawingo, Mayview, Lake Lafayette, Bates
City and Tarsney Lakes.
This includes Interstate 70 in Missouri between mile markers 17 and
44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3891 9396 3894 9434 3906 9435 3915 9383
3892 9383 3892 9384 3891 9384
TIME...MOT...LOC 0659Z 270DEG 25KT 3901 9418The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:33 PM CDT | Special Weather Statement | EAX | Platte | 42 min |
| Apr 11, 8:09 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 36 min |
| Apr 11, 8:32 PM CDT | Special Weather Statement | EAX | Platte | 43 min |
| Apr 11, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 46 min |
| Apr 11, 8:54 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 36 min |
| Apr 11, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 38 min |
| Apr 11, 9:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 31 min |
| Apr 11, 9:34 PM CDT | Special Weather Statement | EAX | Worth | 41 min |
| Apr 11, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Harrison | 35 min |
| Apr 11, 9:52 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Worth | 38 min |
| Apr 12, 1:59 AM CDT | Special Weather Statement | EAX | Jackson | 46 min |
| Apr 12, 4:09 AM CDT | Freeze Warning | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Carroll and 19 more | 30 hr |
| Apr 12, 12:10 PM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Apr 11, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 49 min |
| Apr 11, 10:17 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 43 min |
| Apr 11, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 28 min |
| Apr 11, 11:45 PM CDT | Special Weather Statement | EAX | Leavenworth | 30 min |
| Apr 12, 1:26 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth | 8 hr |
| Apr 12, 11:19 AM CDT | Special Weather Statement | EAX | Linn, Miami | 41 min |
Nearby
Wind Advisories in Missouri, 2020Wind Advisories in Kansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.